# SDR DL72S990610

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 681 AND 740 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 19 CRACK INDICATIONS ALONG THE PANEL LENGTH.  THE SKIN LAP SPLICE WAS CUT OUT ALONG THE PANEL LENGTH AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 366962-14AD, REV A.
